# SDR CA070223004

- Difficulty date: February 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 35,013 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 35,713 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IS IN THE PROCESS OF GOING THROUGH ITS (5) YEAR CORROSION INSPECTION. DURING INSPECTION, SEVERAL AREAS OF CORROSION WERE NOTED IN AREAS WHERE CORROSION IS USUALLY NOT FOUND. THE HORIZONTAL STAB LOWER SKIN (CENTER) WAS CORRODED AROUND SOME ANCHOR NUTS (FOR THE FAIRINGS), THE SUPPORT BRACKET FOR THE LOWER RUDDER ATTACH POINT, AND AROUND ALL THE PASSENGER WINDOW FRAMES (WHERE SPOT WELDS ARE). THE SUPPORT BRACKET IS BEING REPLACED AND WE ARE WAITING FOR RD`S FROM VIKING FOR THE OTHER AREAS. (TC NR741 20070223004)
